The arithmetic and geometry of some hyperbolic three manifolds

Research output: Contribution to journalArticle

77 Scopus citations
Original languageEnglish (US)
Pages (from-to)253-295
Number of pages43
JournalActa Mathematica
Volume151
Issue number1
DOIs
StatePublished - Dec 1 1983
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The arithmetic and geometry of some hyperbolic three manifolds'. Together they form a unique fingerprint.

  • Cite this